# SDR EIA2000192

- Difficulty date: May 29, 2000
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2-CHECK, FOUND BS 1050 RBL 112 WL 192 WING CENTER SECTION UPPER SKIN CORRODED.  BLENDED OUT, SHOT-PEENED, AND OVERSIZE FASTENER INSTALLED PER BOEING MSG EVR-HKG-00-00105H/00089F AND RS R57-14-34381.  (M)
